Overlay distribution structures and their applications

Mathy, L. and Hutchison, D. and Plagemann, T. and Steenkiste, P. (2006) Overlay distribution structures and their applications. Computer Networks, 50 (6). pp. 739-741. ISSN 1389-1286

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Computer Networks
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa75
Subjects:
ID Code:
56830
Deposited By:
Deposited On:
23 Aug 2012 11:54
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:03